# SDR P5CA9900612

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUTBOARD MID FLAP UPPER SURFACE INBOARD HAS DAMAGE.  FIBERGLASS REPAIR PER SRM 51-40-09.
